# SDR KCSA2015081310

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 14,446 hours, 2,351 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED DAMAGE ON AFT APU SECTION DOORS.  REPAIRED IAW DWG'S 53301516-1, 53301517-1 AND SRM 53-80-08, FIG 201.
